# SDR AALA20180410001

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737832
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: 111A1301U10
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CENTER WING BOX FORWARD SIDE OF RIGHT HAND VAPOR BARRIER CENTER CROSS BRACE IS CRACKED AT INBOARD ATTACH FASTENERS. REPLACED CROSS BRACE PER 51-00-05-1.
